Skip to Main content Skip to Navigation

hal-03328108v1  Journal articles
Saleh AlzahraniXavier AntoineChokri Chniti. Computation of multiple scattering problems by circular cylinders
Mathematical Reports, Romanian Academy of Sciences, In press
hal-02101739v3  Journal articles
Michel BenaïmNicolas ChampagnatDenis Villemonais. Stochastic approximation of quasi-stationary distributions for diffusion processes in a bounded domain
Annales de l'Institut Henri Poincaré (B) Probabilités et Statistiques, Institut Henri Poincaré (IHP), 2022, 57 (2), pp.726-739. ⟨10.1214/20-AIHP1093⟩
hal-03167173v2  Journal articles
Étienne FouvryGérald Tenenbaum. Multiplicative functions in large arithmetic progressions and applications
Transactions of the American Mathematical Society, American Mathematical Society, In press, 375 (1), pp.245-299